# SDR DHL2006809507

- Difficulty date: July 18, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBD ADAPTER PANEL 1" CRACK STA YN 323.000 LT (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 70 SB 54-93 CONDITION V.  REMOVED FASTENERS FROM REPAIR AREA AND ATTACH PARTS IAW DC8 70 SB 54-93, SRM 51-1-21, SRM 51-3-0.  FABRICATED DOUBLERS (4) (AL7075T6 0.090") IAW DC8 10 SB 54-93 CONDITION V FIG I SHEET 1, 3 PG 8-10.  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 70 SB 54-93 COND V FIG I SHEET 1,3, FIG 2 SHEET 1, 2, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.  FOR REMOVAL AND REINSTALLATION ACCESS DOOR AND FAIRING OF PYLON SEE JC 8-10-74-005, JC 8-70-74-005.
